# SDR SWAA2025102720580

- Difficulty date: October 2, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N445WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29841
- Aircraft time: 70,257 hours, 42,212 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE SUPPORT ANGLE LOCATED INTERNAL CAVITY AT LEVEL ORSS 285 AT LT WING.  REPLACED TRAILING EDGE SUPPORT ANGLE LOCATED INTERNAL CAVITY AT LEVEL ORSS 285 AT LT WING IAW SRM 51-40-02, SRM 51-10-02 ITEM 9, AND DWG 115A6200, SHEET 10, REV-.  MEASUREMENT OF CRACK IS L: 0.0373'.
